# SDR N6WA20140822001

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 13,994 hours, 9,267 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING MSG.  INSPECTED RT BLEED DUCT & FOUND SAFE FOR A ONE TIME FERRY FLIGHT.  RAN ENG WITH FLIGHT CREW, PACK OFF, BLEEDS AUTO & NO DEFECTS NOTED.
